# SDR UALA2011072703867

- Difficulty date: July 27, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 65,903 hours, 12,067 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Part serial: 9924
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDOW HEAT PROBLEM.  REPLACED RT WINDOW HEAT CONTROLLER FOR TROUBLE-SHOOTING.  REPLACED PER MM.  UNIT WAS DEFECTIVE FROM STORE AND DID NOT PASS THE MATS TEST FOR INTERNAL CONTROLLER FAULT.  ORIGINAL PROBLEM WITH INTERNAL FAULT WAS CHANGED TO WINDOW HEAT L SIDE STATUS MESSAGE. ACCOMPLISHED TROUBLE-SHOOTING FOR FAULT 30-25002.  CONTINUE TROUBLE-SHOOT TO FIM 30-41 TASK 808 FOR MSG 30-21052.  WIRING CHECKS FROM WHCU M30201 TO RT WINDOW 1 ALL CHECK OK.  ACCOMPLISHED RESISTANCE CHECKS OF RT WINDOW 1.  ALL CHECKS NORMAL.  RE-TORQUED WINDOW TERMINALS.  REPLACED RT AND LT WHCU.  NO FAULTS.  ALL OPS CHECKED NORMAL.
